# SDR USAA050572

- Difficulty date: April 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PREVIOUS REPAIR OF NR 5 SLAT, RT WING NR 5 SLAT 7 INCH BY 8 INCH AT OUTBOARD END.  REPAIR PCW IAW SRM 57-43-01.  (M)
